A q-analogue of the Jantzen-Schaper theorem

Gordon James and Andrew Mathas

Keywords

Hecke algebras, q-Schur algebras, Jantzen filtrations.

Status

Proc. Lond. Math. Soc., 74 (1997), 241-274.
MR97j:20013

Abstract

In this paper we prove an analogue of Jantzen's sum formula for the q-Weyl modules of the q-Schur algebra and, as a consequence, derive the analogue of Schaper's theorem for the q-Specht modules of the Hecke algebras of type A. We apply these results to classify the irreducible q-Weyl modules and the irreducible (e-regular) q-Specht modules, defined over any field. In turn, this allows us to identify all of the ordinary irreducible representations of the finite general linear group GLn(q) which remain irreducible modulo a prime p not dividing q.


Andrew Mathas
14th May 1996
.